AnonymousJune 24, 1998 at 12:39 amPost count: 93172
Hi Belinda, I was just going to get off the board when I read your post. I also get those pains in my legs and I’m not on any medication except “I” for my heart palpitations. I mentioned it to my Endo quite a while ago and he suggested it was probably pinched nerves from so much sitting around. Mine is mostly in my calves. When I sleep or sit on the sofa I can only be on my back now because if I curl up on either side my toes and fingers go numb. That throbbing pain makes me feel like I want to go crazy and like you say the only way it stops is to get up and walk. Mine is worse at night. I have been putting off seeing my GP because I am so sick of doctors appointments but I was told by a friend that massage muscle therapy would probably help. Actually my Endo told me to get a book called Osteoporosis Book by John Wade and Owen Ellers for some exercises. Of course I haven’t done this yet so I will leave this card out and do it this weekend. Thanks for reminding me.
Hope we both find an answer to this soon because I know exactly how you feel – it drives one crazy!!!
Take care, SASAnonymousJune 24, 1998 at 4:12 amPost count: 93172
Lately, I find it uncomfortable sitting or lying down. It is hard to describe the pain in my legs. It is mostly the nagging and squeezing (tighting?) ache in the back of my thighs, the inside of the bend, and calves. I feel like amputing them to stop feeling the pain!
Have you had similar experiences with that? I took PTU for a month, then drank radioactive iodine in May, and am back on PTU. I have been on PTU for three months. I need to know before I see my endo and don’t want him to think I am nuts or something. He dismisses some big symptoms according to what he wrote in the report to my GP. I tried aspirin to get rid of the pain and it worked but not for long. Lying down does not help. The only thing that relieves pain is standing up or walking! If I do that all day, my feet complain!
Is it the early sign that I am becoming hypo? Thanks for listening.AnonymousJune 24, 1998 at 8:51 amPost count: 93172
The leg pain is a common complaint of graves sufferers, but HORRAH! there is help for it. There is a drug(I appologize, but the name escapes me for the moment) that is given to Diabetics for nerve damage, which relieves these terrible leg pains. Some in our local group take it. I will check on the name(we meet this evening) and post it later this evening or on chat tonight. BTW, Jake, the snake, will be on chat this evening(may be a little late, but will be there!
- You must be logged in to reply to this topic.